# SDR 04FDEA01967

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, SIDE LINK MATING SURFACE FOUND CORRODED.  RT WING, OUTBOARD FLAP INBOARD FORWARD HINGE, SIDE LINK   MATING SURFACE CORROSION REMOVED AS PER CMM 57-44-08 PAGES 402-407.  ORIGINAL THICKNESS=0.380 INCH, MATERIAL REMOVED=0.002 INCH, REMAINING THICKNESS=0.378 INCH, AND REPAIRED AS PER EA NR 1-5740-76786, TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET ASSEMBLY CORROSION.
